Re: Please help
Hi Selena, side effects like nausea generally deminish with time, so does that jittery feeling. taking your meds with food will help until you accomadate to the side effects. their are also meds that can be used short term for nausea. Your kind of in a strange position, you dont need meds around the clock and docs dont like treating chronic pain with short acting meds. As far as conversions go. Your doc is on the money using a 1:1.5 conversion rate. 15 mgs is the smallest dose of morphine they make unless you get into childrens liquid stuff and take a childs dose. Its not that morphine is stronger than oxy, It's actually weaker, that's why he's using 15 mgs. Morphine and codeine just tend to have more side effects particularly GI upset.
I saw in your other post that you wanted to get back to 0 pain or when your pain was completely managed. That just isnt a goal of pain management or a realistic goal to shoot for. What is the doc to do, increase every time you feel any pain? As far as your blood presure , yes it can be from pain, but if its consistantly high you dont need to know why, you just need a bp med. are you taking anything? Give the morphne some time to get used too, I think the more you insist, that oxy is the only med that completely manages your pain the more difficult time you will have getting it.
Good luck, Dave
Last edited by Shoreline; 03-01-2012 at 09:38 AM.